# SDR C2XA09TY055

- Difficulty date: March 17, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 23,667 hours, 22,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME 75 VERTICAL FITTING AND ADJACENT SKIN ARE SHOWING SIGNS OF FRETTING AT EDGES.  REMOVED FITTING, BLENDED OUT DAMAGE, PERFORMED DYE PEN INSPECTION AND RE-INSTALLED FITTING IAW EC5310-01317 AND SRM 51-40-02.  AIRCRAFT RELEASED FROM C-CHECK AND RETURNED TO SERVICE.
